# SDR P5CA2016051000105

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 65,707 hours, 10,854 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RT BS 1840, RBL 1 FLOOR SUPPORT BEAM FOUND CRACK.  AFT CARGO COMPARTMENT BS 1840, RBL 0 TO RBL 4 FLOORBEAM UPPER CAP IS REPAIRED IAW HX R1, NO R1-53-25-11337, REV A REPEAT INSPECTION IS REQUIRED IAW RT R1 NR R1-53-25-11337, REV A REPEAT INSPECTION IS REQUIERED IAW HX R1 NT R1-53-25-11337, REV A, SHEET 3.
